# SDR BSYR200500028

- Difficulty date: November 6, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- Aircraft time: 14,189 hours, 14,189 cycles
- Engine: Cont IO520C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 96526013625
- Condition: Frozen
- Location: Trim Tab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF, ELEVATOR TRIM FROZE UP, RETURNED. MAINTENANCE CHANGED LT TRIM TAB ACTUATOR OPS CHECKED GOOD.
